Since starting my 4th of 8 cycles of chemotherapy, my life has changed by several side effects. During my first for cycles, I have been infused with Cytoxan and Adriamycin.
Starting from head to toe this is what my body is going through:
I have not lost all my hair but have patches on my head where hair is barely growing.
My eyes and my nose have been watery. My eyes started tearing a few days ago, while my nose has been leaky starting the second week.
During the first week of treatment my mouth feels dry and as though there is a film on my tongue. Although, my taste senses has not been altered.
I do not sweat as much as I usually did, especially after working out. I guess this is an advantage. My hair under my underarms has stopped growing as well 🙂 although my leg hair growth has not changed.
My nails have the dark spots in the nail bed and my nails are becoming my brittle and looks as though they are peeling. They have also become a lot more sensitive. Since starting the chemo, I started using a nail and cuticle replenishing oil by Avoplex by OPI to help my nails get more nutrients.
Now for my bowel movements. Last week I was constipated like no other, and bloated like a whale. I started drinking Metamucil but found that it was not as helpful as regular old prune juice and dried prunes! 🙂 Another reason why I suspect why I was so bloated is because I was expecting my period to come, but looks like my menstrual cycles have stopped for the remainder of my treatment.
For my last four cycles I will be taking Taxol, a drug notorious for peripheral neuropathy, meaning that my finger and toes may become numb while I am administered the drug but feeling is expected to come back as soon as treatment is done.
Until next time!! xo